MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PHENOM MICROCATHETER; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 PHENOM MICROCATHETER; CATHETER, CONTINUOUS FLUSH
Model Number FG15160-0615-1S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the phenom catheter was caught on a stent, and once in the location needed, the distal tip completely came off.A snare was used to capture the tip.It was noted there was no friction during injection, no force applied, the catheter tip was no entrapped, no vasospasm, not stuck in guide catheter, and no surgical or medical intervention was required.There was no patient injury as a result of the event.The patient was undergoing surgery for an off-label venus stenting procedure.It was noted the patient's vessel tortuosity was moderate.

Brand Name
PHENOM MICROCATHETER
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key10813874
Report Number2029214-2020-01109
Device Sequence Number11712020
Product Code KRA
UDI-Device Identifier00847536041882
UDI-Public00847536041882
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberFG15160-0615-1S
Device Catalogue NumberFG15160-0615-1S
Device Lot NumberFE20-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1